# SDR 2008FA0000432

- Difficulty date: June 2, 2008
- Submitted: July 15, 2008
- Operation: General aviation
- Aircraft: N502CL
- Make and model: Cessna 551
- Aircraft serial: 5510002
- Engine: Pwa JT15D4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602EN166B
- Condition: Inoperative
- Location: Rt Main Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR GREEN INDICATOR DID NOT ILLUMINATE WHEN GEAR EXTENDED GOING INTO LAND.  CYCLED GEAR AND GREEN INDICATOR LIGHT REMAINED OUT.  AC LANDED WITHOUT INCIDENT.  RT MAIN GEAR DOWNLOCK SWITCH FOUND TO BE FAULTY.  (K)
